# SDR CA160106003

- Difficulty date: January 6, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 45,105 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2901005100700
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AFTER DEPARTURE THE ACFT ENCOUNTERED A YELLOW HYDRAULIC FAILURE. IN CONSULTATION WITH MAINTENANCE AND FLIGHT DISPATCH, THE FLIGHT CREW DIVERTED BACK TO DEPARTURE AIRPORT.  RESOLUTION ENGINE 2 YELLOW HYD PRESSURE LINE REPLACED IAW AMM 29-13-49-400-008-A.  ENG NR 2 FIRE BOTTLES REINSTALLED IAW AMM 26-21-41. AFT MOVEABLE FAITING, AFT LOWER FAIRING AND AFT FIXED FAIRING REINSTALLED IAW AMM 54-54-00-400-001-A.
